RUS  ENG
Full version
JOURNALS // Differentsial'nye Uravneniya // Archive

Differ. Uravn., 2000 Volume 36, Number 12, Pages 1599–1606 (Mi de10280)

Ordinary Differential Equations

On the Measure of the Set of Solutions of a Linear Pfaff System with Coinciding Lower Characteristic Sets

N. A. Izobova, A. S. Platonovb

a Institute of Mathematics of the National Academy of Sciences of Belarus
b Belarusian State University, Minsk

UDC: 517.936

Received: 11.11.1999


 English version:
Differential Equations, 2000, 36:12, 1754–1761

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025